Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on Haselgrove’s method for numerical integration
HTML articles powered by AMS MathViewer

by Masaaki Sugihara and Kazuo Murota PDF
Math. Comp. 39 (1982), 549-554 Request permission

Abstract:

An alternative set of weights is proposed for Niederreiter’s generalization of Haselgrove’s method for numerical integration.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 39 (1982), 549-554
  • MSC: Primary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1982-0669646-7
  • MathSciNet review: 669646